Interval criteria for second-order super-half-linear functional dynamic equations with delay and advance arguments


Anderson D. R. , Zafer A.

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.16, no.8, pp.917-930, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 8
  • Publication Date: 2010
  • Doi Number: 10.1080/10236190802582134
  • Title of Journal : JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
  • Page Numbers: pp.917-930

Abstract

Interval oscillation criteria are established for second-order forced super half-linear dynamic equations on time scales containing both delay and advance arguments, where the potentials and forcing term are allowed to change sign. Four discrete examples are provided to illustrate the relevance of the results. The theory can be applied to second-order dynamic equations regardless of the choice of delta or nabla derivatives.